Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 93, NWS Miami, FL

December 7, 2020Broward County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Dec 7, 2020, 4:04 AM EST for Broward County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 7, 2020, 4:04 AM EST (09:04 UTC)
Expired
Dec 7, 2020, 4:30 AM EST
In force
26 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Broward County, FL

The radar

The Miami radar (KAMX), 69 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 9.1 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2020-12-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 166 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2020-12-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
166 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
890 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

798 
WUUS52 KMFL 070904
SVRMFL
FLC011-070930-
/O.NEW.KMFL.SV.W.0093.201207T0904Z-201207T0930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
404 AM EST Mon Dec 7 2020

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Broward County in southeastern Florida...

* Until 430 AM EST.

* At 404 AM EST, severe thunderstorms were located along a line
  extending from Lauderhill to Cooper City, moving northeast at 40
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Fort Lauderdale, Pembroke Pines, Hollywood, Miramar and Coral
  Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2632 8003 2600 8003 2599 8034 2625 8024
TIME...MOT...LOC 0904Z 247DEG 37KT 2614 8022 2605 8026 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

RAG
3 follow-up statements
500 
WWUS52 KMFL 070912
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
412 AM EST Mon Dec 7 2020

FLC011-070930-
/O.CON.KMFL.SV.W.0093.000000T0000Z-201207T0930Z/
Broward FL-
412 AM EST Mon Dec 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM EST
FOR SOUTHERN BROWARD COUNTY...

At 412 AM EST, severe thunderstorms were located along a line
extending from Oakland Park to Davie, moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar and Pompano
Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2629 8003 2600 8003 2599 8034 2626 8018
TIME...MOT...LOC 0912Z 247DEG 37KT 2617 8014 2608 8018 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

RAG
188 
WWUS52 KMFL 070922
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
422 AM EST Mon Dec 7 2020

FLC011-070930-
/O.CON.KMFL.SV.W.0093.000000T0000Z-201207T0930Z/
Broward FL-
422 AM EST Mon Dec 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM EST
FOR EASTERN BROWARD COUNTY...

At 422 AM EST, severe thunderstorms were located along a line
extending from Lauderdale-By-The-Sea to Port Everglades, moving east
at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fort Lauderdale, Lauderdale-By-The-Sea, Oakland Park, Dania Beach and
Wilton Manors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2620 8011 2603 8019 2624 8004
TIME...MOT...LOC 0922Z 253DEG 27KT 2618 8008 2609 8012 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

RAG
042 
WWUS52 KMFL 070925
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
425 AM EST Mon Dec 7 2020

FLC011-070935-
/O.EXP.KMFL.SV.W.0093.000000T0000Z-201207T0930Z/
Broward FL-
425 AM EST Mon Dec 7 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BROWARD COUNTY WILL
EXPIRE AT 430 AM EST...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

LAT...LON 2620 8011 2603 8019 2624 8004
TIME...MOT...LOC 0925Z 247DEG 37KT 2619 8005 2610 8009 

$$

RAG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 7, 2:14 AM EST, 1 hour 50 minutes earlier.

Area forecast discussion, Dec 7, 2:14 AM EST, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Miami FL
214 AM EST Mon Dec 7 2020

.Short Term...

Today through Tuesday Evening...

A cold front is forecast to push through the area this morning.
The weather is already active this morning due to a warm front,
so most of the area may not realize the potential active weather
from a frontal passage. The concern is for the first part of the
morning along the Atlantic coast, which has not see the active
weather yet. However, by around 14z, the front should be pushing
off the Atlantic coast.

behind the front, the wind will pick up out of the northwest and
advect in a cooler and drier air mass. Lows tomorrow look to be
around 15F cooler than this morning. Also, Dew points drop into
the 30s and 40s, leaving the area with much quieter weather than
this morning.

.Long Term...

Wednesday through Thursday...

High pressure will continue to nestle snugly into the region,
keeping cold air in place for a few more days with NW to N flow.
Morning lows are progged to dip into the 40s over interior areas
with some locations west of Lake Okeechobee potentially dropping
in the upper 30s, while coastal areas will hover in the upper 40s
to lower 50s. Daytime temperatures will generally be in the 60s,
with a slight warming on Thursday in the lower 70s.

Precip-wise, rising heights aloft will help to keep dry, stable
conditions with only a few garden showers possible.

Friday and Sunday...

By the end of the week, winds will gradually return out of the
east and modify the airmass as high pressure shifts over the
western Atlantic. At the same time, our next frontal boundary will
be making it's way towards the FL peninsula as another complex
low traverses the CONUS. Given this is the tail end of the period,
it's still too early to note whether the subsequent FROPA will be
impactful, thus, will continue to monitor it's evolution with
each forecast cycle.

&&

.Marine...
A strong cold front is forecast to bring breezy northwest winds
to the South FLorida waters later today and for tomorrow. This may
cause seas to build to around 7 feet in both the Atlantic and
offshore Gulf waters on Tuesday. between the seas and wind, this
may cause hazardous marine conditions for small craft. Currently,
there is a small craft advisory for the offshore Gulf waters and
the Atlantic waters for wind . The waves look to be borderline
for advisory criteria. This should be a fairly short lived
advisory as conditions begin to improve on Tuesday.

The remainder of the week looks to be under high pressure with no
significant marine concerns.

&&

.Aviation...
Very active weather through later this morning as one front lifts
north as a warm front, bringing SHRA and possible IFR conditions
and a cold front approaches from the west, which may bring strong
convection in the early morning hours, along with some IFR
conditions. This front should quickly move through and conditions
improve by this afternoon, although there is a potential for the
wind to remain breezy, especially along the coasts.

&&

.Beach Forecast...
The increase in wind from the northwest may elevate the risk of
rip currents for the Gulf coast today, and probably Tuesday. As
the surface low develops and deepens to the northeast, a long
period swell may come into the northern portion of Palm Beach
County and enhance chances for rip currents in that area later
this week.

&&

.Preliminary Point Temps/PoPs...
West Palm Beach  75  49  64  45 /  50   0   0   0
Fort Lauderdale  78  51  66  48 /  60   0   0   0
Miami            78  53  66  48 /  80   0   0   0
Naples           74  51  64  45 /  30   0   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 7 PM this evening to 7 AM EST Tuesday
     for AMZ650-651-671.

     Small Craft Advisory from 7 PM this evening to 10 AM EST Tuesday
     for AMZ670.

GM...Small Craft Advisory from 1 PM this afternoon to 7 AM EST
     Tuesday for GMZ676.

&&

Marine...13
Aviation...13
Beach Forecast...13
Short Term...13
Long Term...11/HVN
Hazardous weather outlook, Dec 7, 2:27 AM EST, 1 hour 37 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
227 AM EST Mon Dec 7 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
071930-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
227 AM EST Mon Dec 7 2020

...Isolated Severe Thunderstorms Possible in the Morning Hours...
...Isolated Tornados Possible across much of South Florida...
...Urban Flooding Possible for the Metro Areas Today...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Flooding: Repeated rounds of rain showers and embedded thunderstorms
could lead to excessive rainfall and localized flooding through the
morning hours. The greatest chance of this appears to be across the
east coast metros.

Tornado: While uncertain, an isolated tornado cannot be entirely
ruled out during through the morning hours. The greatest chance of
this appears to be across southeastern Florida.

Wind: Thunderstorm wind gusts of up to 60 mph are possible. Wind
across the offshore gulf and the Atlantic waters are forecast to
increase to over 20 kts by tonight. There is a Small Craft Advisory
in effect for these areas.

Waterspouts: Waterspouts are possible across all local waters
through.

Thunderstorms: Isolated thunderstorms will be possible through around
mid-day. Some of the thunderstorms could become strong to severe and
contain gusty wind, heavy downpours, and isolated tornados.

Rip Currents: There is a moderate risk of rip currents for the Gulf
coast beaches of Collier County today.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A cold front is forecast to bring cooler and drier air across South
Florida through mid week. Present indications are that Wednesday and
Thursday will be the coldest mornings, with wind chill values ranging
from the upper 30s near Lake Okeechobee to 40s elsewhere.

.SPOTTER INFORMATION STATEMENT..

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Dec 7, 1:56 AM EST, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Miami FL
156 AM EST Mon Dec 7 2020

FLZ066-067-069>071-070745-
Coastal Collier County FL-Inland Broward County FL-Hendry FL-
Inland Collier County FL-Inland Palm Beach County FL-
156 AM EST Mon Dec 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...
SOUTHEASTERN HENDRY...NORTHERN BROWARD AND SOUTHWESTERN PALM BEACH
COUNTIES UNTIL 245 AM EST...

* At 156 AM EST, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 7 miles
  southwest of Big Cypress Seminole Reservation to 10 miles east of
  Chokoloskee. Movement was northeast at 35 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Chokoloskee, Everglades City, Plantation Island, Carnestown,
  Rotenberger Wildlife Refuge, Miccosukee Service Plaza, Copeland,
  Holey Land Wildlife Refuge, Hendry Correctional, Big Cypress
  Seminole Reservation, Big Cypress National Preserve, Miccosukee
  Indian Reservation, Jerome and Deep Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2645 8122 2643 8071 2580 8100 2580 8126
      2577 8129 2579 8144
TIME...MOT...LOC 0656Z 205DEG 33KT 2621 8103 2584 8116

RAG
Special weather statement, Dec 7, 2:32 AM EST, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Miami FL
232 AM EST Mon Dec 7 2020

FLZ066-067-070-071-073-070800-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-Inland Miami-Dade County FL-
232 AM EST Mon Dec 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...NORTHERN
MIAMI-DADE...SOUTHEASTERN HENDRY...BROWARD AND SOUTHWESTERN PALM
BEACH COUNTIES UNTIL 300 AM EST...

* At 232 AM EST, National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles south of Miccosukee Indian
  Reservation, or 32 miles west of Miramar, moving northeast at 45
  mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Holey Land Wildlife Refuge, Intersection Alligator Alley And Miami
  Canal, Dade-Collier Training Airport, Rotenberger Wildlife Refuge,
  Miccosukee Indian Reservation, Miccosukee Service Plaza, Big
  Cypress National Preserve and West Broward Rec. Area On Alligator
  Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2581 8087 2580 8098 2584 8114 2647 8083
      2634 8044
TIME...MOT...LOC 0732Z 216DEG 40KT 2607 8086

RAG
Special weather statement, Dec 7, 2:59 AM EST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Miami FL
259 AM EST Mon Dec 7 2020

FLZ067-068-071-168-070900-
Inland Broward County FL-Coastal Palm Beach County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
259 AM EST Mon Dec 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR BROWARD AND EASTERN PALM BEACH
COUNTIES UNTIL 400 AM EST...

* At 258 AM EST, Doppler radar was tracking gusty showers and
  isolated thunderstorms over Intersection Alligator Alley And Miami
  Canal, or 21 miles west of Davie, moving northeast at 40 mph.

* Funnel clouds possible with this shower.

* Locations impacted include...
  West Palm Beach, Boynton Beach, Wellington, Lake Worth, Palm Beach,
  Greenacres, Royal Palm Beach, Palm Springs, Atlantis, Haverhill,
  Cloud Lake, Loxahatchee NWR, Palm Beach International Airport,
  Golden Lakes, Loxahatchee Groves, Lion Country Safari Park, Gun
  Club Estates, Royal Palm Estates, Lake Belvedere Estates and Mile
  Marker 30 On Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this shower, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2665 8003 2617 8043 2598 8057 2598 8086
      2607 8085 2628 8076 2687 8040
TIME...MOT...LOC 0758Z 215DEG 39KT 2619 8064

13
Special weather statement, Dec 7, 3:15 AM EST, 49 minutes before
Special Weather Statement
National Weather Service Miami FL
315 AM EST Mon Dec 7 2020

FLZ067-068-071>074-168-172-173-070900-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Palm Beach County FL-Inland Miami-
Dade County FL-Metro Palm Beach County FL-
Coastal Miami Dade County FL-
315 AM EST Mon Dec 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE...BROWARD AND
EASTERN PALM BEACH COUNTIES UNTIL 400 AM EST...

* At 315 AM EST, Doppler radar was tracking gusty showers along a
  line extending from near Mile Marker 30 On Alligator Alley to near
  Royal Palm Ranches. Movement was north at 45 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  showers.

* Locations impacted include...
  Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral Springs,
  West Palm Beach, Pompano Beach, Davie, Plantation, Sunrise, Boca
  Raton, Deerfield Beach, Boynton Beach, Delray Beach, Tamarac,
  Wellington, Margate, Palm Beach Gardens, Lake Worth and Riviera
  Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2675 8003 2637 8003 2590 8020 2608 8066
      2686 8030
TIME...MOT...LOC 0815Z 193DEG 38KT 2612 8057 2601 8028

13
Local storm report, Dec 7, 3:54 AM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
354 AM EST MON DEC 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 AM     TSTM WND GST     4 W PEMBROKE PINES      26.02N 80.40W
12/07/2020  M45 MPH          BROWARD            FL   MESONET

            MESONET STATION FW1651 AT CHAPEL TRAIL IN
            PEMBROKE PINES REPORTED A WIND GUST OF 45
            MPH AT 3:47 AM.

&&

RAG
Special weather statement, Dec 7, 4:00 AM EST, 4 minutes before
Special Weather Statement
National Weather Service Miami FL
400 AM EST Mon Dec 7 2020

FLZ067-068-071>074-168-172-173-070945-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Palm Beach County FL-Inland Miami-
Dade County FL-Metro Palm Beach County FL-
Coastal Miami Dade County FL-
400 AM EST Mon Dec 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE...BROWARD AND
SOUTHEASTERN PALM BEACH COUNTIES UNTIL 445 AM EST...

* At 400 AM EST, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Margate
  to Cooper City to Miramar. Movement was east at 25 mph.

* Wind gusts of 50 to 55 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral
  Springs, Pompano Beach, Davie, Miami Beach, Plantation, Sunrise,
  Boca Raton, Deerfield Beach, Tamarac, Margate, Lighthouse Point,
  Lauderdale-By-The-Sea, Surfside, Miami Gardens and Hallandale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2640 8010 2584 8004 2590 8050 2605 8034
      2639 8024
TIME...MOT...LOC 0900Z 259DEG 22KT 2624 8020 2607 8027 2597 8038

RAG

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 1:56 AM ESTSpecial Weather StatementMFLCollier49 min
Dec 7, 2:32 AM ESTSpecial Weather StatementMFLBroward28 min
Dec 7, 2:59 AM ESTSpecial Weather StatementMFLBroward, Palm Beach61 min
Dec 7, 3:15 AM ESTSpecial Weather StatementMFLBroward45 min
Dec 7, 3:44 AM ESTAreal Flood AdvisoryMFLBroward, Miami-Dade, Palm Beach4 hr
Dec 7, 4:00 AM ESTSpecial Weather StatementMFLBroward45 min
Dec 7, 4:01 AM ESTSpecial Marine WarningMFL89 min
Dec 7, 5:04 AM ESTSpecial Weather StatementMFLBroward26 min
Dec 7, 5:09 AM ESTAreal Flood AdvisoryMFLCollier3 hr
Dec 7, 5:20 AM ESTSpecial Marine WarningMFL115 min
Dec 7, 5:23 AM ESTAreal Flood AdvisoryMFLBroward, Miami-Dade112 min
Dec 7, 5:30 AM ESTSpecial Weather StatementMFLMiami-Dade45 min
Dec 7, 5:57 AM ESTAreal Flood AdvisoryMFLMiami-Dade3 hr
Dec 7, 6:00 AM ESTSpecial Marine WarningMFL45 min
Dec 7, 6:19 AM ESTSpecial Weather StatementMFLMonroe41 min
Dec 7, 6:58 AM ESTSpecial Weather StatementMFLMiami-Dade, Monroe47 min
Dec 7, 7:06 AM ESTSpecial Marine WarningMFL114 min

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.